A 32-year-old female asked:
Pain in lower abdomen, after diarrhoea being treated, cramps in lower abdomen still there pain after eating anything , motions tight issomething serious?
1 doctor answer • 1 doctor weighed in
Dr. Erik Borncampanswered
Wound care 27 years experience
Constipation?: If by treating diarrhea you mean you took meds to stop it you may be experiencing the opposite. Meds to stop diarr. Can cause constipation, cramping in th lower abdomen. Especially if the cause of the diarrhea had not fully resolved. Cramping will ususally resolve once th effect of the meds wears off. If not improving or getting worse see your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Sep 28, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.